# SDR UIEA2020092542064

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,116 hours, 17,898 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Status Message
- Condition: False Activation
- Location: Hi Flow Inhibit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT STATUS MESSAGE IN FLIGHT.  PERFORMED T/S, PER FIM 21-51 F/T 854.  NO FAULTS NOTED, SYSTEM CHECK NORMAL.
